# SDR YENA20120620531

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 13,158 hours, 7,838 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2007020143
- Condition: Failed
- Location: Nr 2
- Part time: 13,133 hours, 7,814 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1109 JFK-RDU, CREW DECLARED EMERGENCY DUE TO SMELL IN COCKPIT DURING DESCENT.  F/A'S CALLED TO REPORT SMOKE IN CABIN OVER EMERGENCY EXIT ROWS.  DONNED O2 MASKS AND RAN QRH.  AFTER LANDED AND STOPPED ON RUNWAY NO INTERNAL OR EXTERNAL INDICATION OF SMOKE/FIRE.  INSPECTED ALL ASSOCIATED COMPONENTS CEILING LIGHTS, LTV READING LIGHTS PACKS, DROPPED ALL CEILING PANELS, INSPECTED GALLEYS AND COCKPIT NO DEFECTS NOTED IAW FIM 21-20-00-810-801-A. LTVE TV ELECTRICAL ODOR SYSTEM CHECK NO DEFECTS NOTED.  ON 6/20/12 FLIGHT 1329 DURING TAXI CREWMEMBER REPORTED SMOKE SMELL IN CABIN.  TECHNICIAN FOUND NR 2 ACM FAILED.  REMOVED AND REPLACED RIGHT ACM IAW AMM 21-51-05.  OPS CHECK GOOD.
